MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38270
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) hospital.
 
Event or Problem Description
It was reported that tip detachment occurred.An imager ii diagnostic catheter was selected for use during a digital subtraction angiography procedure.Vascular access was gained via the right radial artery.Multiple guidewires are catheters were advanced through the aortic arch of the patient due to the specificity of the arch.After completion of angiography the imager ii was withdrawn.It was observed that the end of the catheter was fractured and the detached portion was left in the right brachial artery.The length of the detached piece was measured to be 3cm.The patient did not experience any abnormal feeling during movement and there was no discomfort, bruising or paleness to the patient.The fractured piece did not influence blood flow.The following day the physician elected to remove the fractured part under local anesthesia.The patient was stable and there were no reported complications.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9482209
Report Number2134265-2019-15873
Device Sequence Number3542150
Product Code DQO
UDI-Device Identifier08714729355168
UDI-Public08714729355168
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2021
Device Model Number38270
Device Catalogue Number38270
Device Lot Number0000139512
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date12/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR